MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REV JOURNEY ART INS BCS STD 5-6 RT 11; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. REV JOURNEY ART INS BCS STD 5-6 RT 11; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71934526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery is needed for a patient due to infection.Poly exchange is required but no stock held in uk.This was noticed during a inspection in the tka procedure so the case is currently delayed since patient have not received the replacement.There is no more information provided for this event at this time.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that a revision surgery is needed for a patient due to infection.Poly exchange is required.This was noticed during a inspection in the tka procedure so the case is currently delayed since patient have not received the replacement.There is no more information provided for this event at this time.
 
Additional Manufacturer Narrative
It was reported that a revision surgery is needed for a patient due to infection.The associated device, used in treatment, was not returned for evaluation.Therefore a product analysis could not be performed.As lot information was not made available, device history record review cannot be completed.At this time, there is no information available to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the complaint history on the listed part revealed no prior complaints for the listed failure mode.A review of risk management files that the reported failure was documented appropriately.Based on this investigation, the need for corrective action is not indicated.A medical analysis noted that no adequate materials was received to fully evaluate the complaint.Infection, a potential complication associated with any surgery, can occur and possible causes could include but are not limited to contamination, patient reaction, and post-operative healing issue.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.We consider this investigation closed.B4 event description corrected.

Brand Name
REV JOURNEY ART INS BCS STD 5-6 RT 11
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10681892
Report Number1020279-2020-05411
Device Sequence Number14193627
Product Code JWH
UDI-Device Identifier00885556182161
UDI-Public885556182161
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71934526
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;